# SDR SIMA20150528005

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,116 hours, 35,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER THE WING EMER LIGHT INOPERATIVE.  FOUND CONNECTOR OFF LIGHT CONNECTION.  REINSTALLED CONNECTOR IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
